Join the 'Xeljanz' group to help and get support from people like you.
We found 18 questions associated with the 'Xeljanz' topic.
Posted 17 Oct 2017 by • 3 answers
Posted 6 May 2013 by • 1 answer
while on xeljanz may alcohol be consumed?
Posted 15 Jun 2018 by • 1 answer
I started taking it late afternoon and worked to evening, but the side effect of insomnia and inability to get comfortable are extreme. Would it help to take it in the morning? I don’t want to go through the several day process of moving to the morning if others have tried it and seen no ...
Posted 18 Feb 2018 by • 3 answers
However, I'm having trouble getting 'approved' from the drug company for co-pay assist. I have never experienced this before and I have had co-pay assist from Humira, Enbrel and Actemra. My sample has run out in the time it's taking for all the paperwork to go through. I have ...
Posted 22 May 2018 by • 1 answer
Who has developed some kind of cancer while on Xeljanz? And how long were you on it before the cancer diagnosis? Long term RA here-39 years. Trying to avoid medicines like this which have "cancer" as a side effect.
Posted 31 Aug 2018 by • 2 answers
I have a dilated bile duct and some slight bleeding in my stomach. Is Xeljanz safe for me? My mother has had breast cancer and multiple myeloma and my father and sister are recovering from esophagus cancer, so any drug that even mentions any cancer scares me. My doctor says its fine, but he's ...
Posted 24 Apr 2013 by • 2 answers
... like pain deep in bones??? Has anyone noticed something similar in starting xeljantz? I have mederate to severe RA & desperate for relief? :)
Xeljanz - developed high BP, edema of total body,night sweats & night terrors, are these side effect
Posted 23 Jun 2013 by • 2 answers
Been taking for 3 months. Have any of these side effects been reported? I have been experiencing severe night sweats about 3 times a week,which started about 3 weeks ago, where I wake up soaking wet, with wet bed sheets, etc. I feel very tense and my muscles hurt afterwards. Not sure if my body is ...
Posted 17 Aug 2013 by • 1 answer
I've been taking this drug for about 2 weeks
Posted 19 Feb 2016 by • 1 answer
... taking this medication?
Posted 23 Nov 2013 by • 1 answer
Posted 16 Jun 2014 by • 1 answer
... headache is a side effect but is the upset stomach? It has been almost a week since I have had a dose and still have the upset stomach. Please help really wanted to take this medicine
Posted 5 Apr 2015 by • 1 answer
... when taking?
Posted 27 Aug 2015 by • 1 answer
am a Hep c carrier, no live virus, just antibodies. I'm concerned that it might activate the virus like it says in the side effects. I have tried everything else even Rituxen infusion to no avail. RA is eating me alive with no drug that helps!!
Posted 23 Oct 2015 by • 1 answer
Related Condition Support Groups
Xeljanz Patient Information at Drugs.com
- Xeljanz Information for Consumers
- Xeljanz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xeljanz (detailed)